# SDR CA070114003

- Difficulty date: January 4, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech B200
- Aircraft serial: BB1343
- Aircraft time: 14,805 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 066311400
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTS THAT IN CRUISE NOTED THE WEATHER RADAR FAILED AND IMMEDIATELY BOTH MAIN GENERATOR BUSES FAILED. CREWS RESET GENERATORS AND MONITORED BUS VOLTAGES AND LOADS, NORMAL. CREW THEN NOTED THE 28VDC CIRCUIT BREAKER POPPED ON THE AVIONICS BUS FOR THE WEATHER RADAR. BREAKER RESET BUT INDICATOR UNSERVICEABLE. AFTER AIRCRAFT RETURNED TO MTC BASE, MAINTENANCE CREW INSPECTED ELECTRICAL SYSTEM WITH NO FAULTS FOUND. RADAR INDICTOR REPLACED AND F/C NORMAL. UNSERVICEABLE WEATHER RADAR SENT TO REPAIR FACILITY WITH DETAILS OF INCIDENT AND REQUEST FOR WORK / STRIP REPORT. (TC 20070114003)
